Otopy classes of equivariant maps - Publication - MOST Wiedzy

Search

Otopy classes of equivariant maps

Abstract

W artykule definiuje się stopień topologiczny niezmienniczych odwzorowań lokalnych w przypadku gradientowym i niegradientowym. Wyniki dotyczą relacji pomiędzy tymi dwoma niezmiennikami topologicznymi.

Citations

  • 9

    CrossRef

  • 1 7

    Web of Science

  • 1 8

    Scopus

Cite as

Full text

full text is not available in portal

Keywords

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
Journal of Fixed Point Theory and Applications no. 7, pages 145 - 160,
ISSN: 1661-7738
Language:
English
Publication year:
2010
Bibliographic description:
Bartłomiejczyk P., Gęba K., Izydorek M.: Otopy classes of equivariant maps// Journal of Fixed Point Theory and Applications. -Vol. 7, iss. 1 (2010), s.145-160
DOI:
Digital Object Identifier (open in new tab) 10.1007/s11784-010-0013-0
Verified by:
Gdańsk University of Technology

seen 33 times

Recommended for you

Meta Tags